Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Densities in arithmetic progressions


Author: Morris Goldfeld
Journal: Proc. Amer. Math. Soc. 19 (1968), 1389-1392
MSC: Primary 10.63
MathSciNet review: 0230698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. M. Wright, Introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.63

Retrieve articles in all journals with MSC: 10.63


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0230698-4
Article copyright: © Copyright 1968 American Mathematical Society